RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2019, том 24, выпуск 2, страницы 202–211 (Mi rcd454)  

Variational Construction of Orbits Realizing Symbolic Sequences in the Planar Sitnikov Problem

Mitsuru Shibayama

Department of Applied Mathematics and Physics, Graduate School of Informatics, Kyoto University, Yoshida-Honmachi, Sakyo-ku Kyoto 606-8501, Japan

Аннотация: Using the variational method, Chenciner and Montgomery (2000 Ann. Math. 152 881-901) proved the existence of an eight-shaped orbit of the planar three-body problem with equal masses. Since then a number of solutions to the $N$-body problem have been discovered. On the other hand, symbolic dynamics is one of the most useful methods for understanding chaotic dynamics. The Sitnikov problem is a special case of the three-body problem. The system is known to be chaotic and was studied by using symbolic dynamics (J.Moser, Stable and random motions in dynamical systems, Princeton University Press, 1973). In this paper, we study the limiting case of the Sitnikov problem. By using the variational method, we show the existence of various kinds of solutions in the planar Sitnikov problem. For a given symbolic sequence, we show the existence of orbits realizing it. We also prove the existence of periodic orbits.

Ключевые слова: variational methods, symbolic dynamics, periodic solutions

Финансовая поддержка Номер гранта
Japan Society for the Promotion of Science 26800059
18K03366
The author is supported by the Japan Society for the Promotion of Science (JSPS), Grant-in-Aid for Young Scientists (B) No. 26800059 and Scientific Research (C) No. 18K03366.


DOI: https://doi.org/10.1134/S1560354719020060

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70F07, 37K05
Поступила в редакцию: 29.11.2018
Принята в печать:22.02.2019
Язык публикации: английский

Образец цитирования: Mitsuru Shibayama, “Variational Construction of Orbits Realizing Symbolic Sequences in the Planar Sitnikov Problem”, Regul. Chaotic Dyn., 24:2 (2019), 202–211

Цитирование в формате AMSBIB
\RBibitem{Shi19}
\by Mitsuru Shibayama
\paper Variational Construction of Orbits Realizing Symbolic Sequences in the Planar Sitnikov Problem
\jour Regul. Chaotic Dyn.
\yr 2019
\vol 24
\issue 2
\pages 202--211
\mathnet{http://mi.mathnet.ru/rcd454}
\crossref{https://doi.org/10.1134/S1560354719020060}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000464704800006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064232332}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd454
  • http://mi.mathnet.ru/rus/rcd/v24/i2/p202

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:56
    Литература:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020